Library

Normal view MARC view ISBD view

On the problem of the means of weighted normal populations / M. S. Nikulin and V. G. Voinov

By: Nikulin, M. SIcon.
Contributor(s): Voinov, V. GIcon.
Material type: Article DetailArticleAnalítiques: Document fontSubject(s): Estimació estadísticaSearch IconOnline resources: Accés al document In: Qüestiió quaderns d'estadística, sistemes, informàtica i investigació operativa Vol. 19, núm. 1-2-3 (1995), p. 93-106
No physical items for this record

There are no comments for this item.

Log in to your account to post a comment.